Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 1, 2011, 3:41 AM EDT. It took effect at Sep 1, 2011, 4:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2011, 3:41 AM EDT (07:41 UTC)
- In effect from
- Sep 1, 2011, 4:00 AM EDT
- Expired
- Sep 2, 2011, 2:28 AM EDT
- In force
- 22 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
556 WHUS72 KTAE 010741 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 341 AM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... .THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS AND SEAS TO INCREASE TO ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST GULF COASTAL WATERS. GMZ770-775-011500- /O.NEW.KTAE.SC.Y.0017.110901T0800Z-110902T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 341 AM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * SEAS: 5 TO 7 FEET. * WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
4 follow-up statements
754 WHUS72 KTAE 011431 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1031 AM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... .THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS TO INCREASE TO ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST GULF COASTAL WATERS. THE INCREASE IN WINDS ALONG WITH THE SOUTHERLY SWELL GENERATED FROM THE LOW PRESSURE WILL ALSO CAUSE SEAS TO INCREASE TO ADVISORY LEVELS AS WELL. GMZ770-775-020000- /O.CON.KTAE.SC.Y.0017.000000T0000Z-110902T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1031 AM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * SEAS: 5 TO 7 FEET. * WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN/FOURNIER
547 WHUS72 KTAE 012016 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 PM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... .A POTENT TROPICAL WAVE OVER THE CENTRAL GULF OF MEXICO THIS EVENING WILL KEEPS SEAS ELEVATED OVERNIGHT...ESPECIALLY OVER THE OFFSHORE PANHANDLE WATERS. WINDS AND SEAS ARE EXPECTED TO INCREASE FURTHER AS THE WEEKEND APPROACHES. THE DIFFERENCE IN PRESSURE BETWEEN A SLOWLY DEVELOPING LOW PRESSURE SYSTEM IN THE GULF OF MEXICO AND A HIGH PRESSURE RIDGE ALONG THE U.S. EASTERN SEABOARD WILL CAUSE WINDS TO INCREASE TO ADVISORY LEVELS TODAY ACROSS PORTIONS OF THE NORTHEAST GULF COASTAL WATERS. THE INCREASE IN WINDS ALONG WITH THE SOUTHERLY SWELL GENERATED FROM THE LOW PRESSURE WILL ALSO CAUSE SEAS TO INCREASE TO ADVISORY LEVELS AS WELL. GMZ775-012130- /O.CAN.KTAE.SC.Y.0017.000000T0000Z-110902T0000Z/ WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 416 PM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS WILL REMAIN NEAR 6 FEET THROUGH THE OVERNIGHT HOURS AND LIKELY INCREASE ONCE AGAIN ON FRIDAY. $$ GMZ770-020330- /O.EXT.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 416 PM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. * SEAS: 5 TO 7 FEET. * WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS72 KTAE 020241 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 PM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... .TROPICAL DEPRESSION 13 HAS FORMED ACROSS THE WEST CENTRAL GULF OF MEXICO. AS OF 11 PM EDT...THE DEPRESSION WAS LOCATED AT LATITUDE 26.6 NORTH...LONGITUDE 91.5 WEST. THIS POSITION IS APPROXIMATELY 250 MILES SOUTH SOUTHWEST OF NEW ORLEANS LOUISIANA. MAXIMUM SUSTAINED WINDS ARE NEAR 35 MPH. THE DEPRESSION IS MOVING TO THE NORTHWEST AROUND 2 MPH. ACROSS OUR MARINE AREA...WINDS AND SEAS ARE FORECAST TO INCREASE THROUGH THE UPCOMING WEEKEND AS THE DEPRESSION GAINS STRENGTH. AT LEAST SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO SPREAD FROM THE OFFSHORE PANHANDLE WATERS TONIGHT ACROSS THE ENTIRE MARINE AREA BY SATURDAY. ALL MARINE INTERESTS ARE URGED TO MONITOR THE PROGRESS OF THIS SYSTEM THROUGH THE LABOR DAY WEEKEND. GMZ770-020900- /O.CON.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1041 PM EDT THU SEP 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. * SEAS: 5 TO 7 FEET. * WINDS: EAST NEAR 20 KNOTS WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
339 WHUS72 KTAE 020628 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 228 AM EDT FRI SEP 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ770-020730- /O.CAN.KTAE.SC.Y.0017.000000T0000Z-110902T1000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 228 AM EDT FRI SEP 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 9:10 PM EDT, 6 hours 31 minutes earlier.
Area forecast discussion, Aug 31, 9:10 PM EDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 910 PM EDT WED AUG 31 2011 .SYNOPSIS... UNDER DEEP ELY FLOW AND AREA PWATS AT OR ABOVE 2 INCHES...A LINE OF STRONG CONVECTION DEVELOPED WED AFTN AND EVE AND SPREAD WWD INTO THE EVENING HOURS INTERACTING WITH OUTFLOW BOUNDARIES. THIS PRODUCED A PERSISTENT GUST FRONT THAT INTERACTED WITH OUTFLOWS AND GENERATED STRONG WINDS ACROSS SE BIG BEND AND ADJACENT WATERS AND WEAKENED SLOWLY AS IT MOVED W/SW INTO REST OF BIG BEND BY 715 PM EDT. ABOUT THAT TIME...EVIDENCE THAT GULF SEA BREEZE FINALLY MANIFESTED ITSELF AND COLLIDED WITH GUST FRONT ACROSS SW GA THAT SPREAD INTO NEIGHBORING HOUSTON COUNTY SE ALA BY 9 PM EDT. EARLIER UPDATED ZFP ACCORDINGLY. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN IS HIGHLIGHTED IN THE NRN STREAM BY SYNOPTIC SCALE TROUGHING OVER WRN STATES...RIDGING OVER PLAINS... TROUGHING OVER GREAT LAKES AND RIDGING OVER ERN STATES. SRN STREAM HIGHLIGHTED BY ELONGATED W-E SUBTROPICAL RIDGE FROM WRN BAJA EWD TO GA/SC LINE WITH 594DM HIGH OVER TX. 587DM NOTED LOW OFF CAROLINAS. ANOTHER SMALLER STRETCHES FROM THE BAHAMAS TO SW FL. BETWEEN THE TWO RIDGES...A TROUGH EXTENDS FROM WELL OFFSHORE THE NEW ENGLAND COAST TO CENTRAL FL. LOCAL AREA LOCATED ON SOUTH SIDE OF SUBTROPICAL RIDGE PROVIDING DEEP EASTERLY FLOW ACROSS THE REGION. DURING THE NEXT 24-36 HRS...ERN END OF THE UPPER RIDGE WILL WEAKEN AS A DEEP TROUGH DEVELOPS ALONG THE ERN SEABOARD WITH THE FLOW BECOMING MORE NLY. DRIER AIR WILL CONTINUE TO FILTER IN ON THE E SIDE OF THE LARGE UPPER HIGH IMPACTING ALL BUT COASTAL SECTIONS OF CWA. THIS IS EXPECTED TO LIMIT SHOWER ACTIVITY FOR MOST OF THE AREA AS REFLECTED IN AREA MODEL SOUNDINGS. I.E. TAE GFS WITH 2.09 INCH PWAT AT 00Z THU DROPPING TO 1.4 INCH PWAT AT 00Z FRI. THE EXCEPTION IS LIKELY TO BE ACROSS COASTAL FL WHERE THE INFLUENCE OF TROPICAL WAVE WILL HELP TO GENERATE SCT CONVECTION. WITH LOWER POPS EXPECTED ...TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES HIGHER ON THURS. AT LOWER LEVELS... LOOKING NORTH...MAIN FEATURES ARE A HIGH DOWN SPINE OF APPALACHIANS AND A TROUGH ACROSS N/CNTRL GA. LOOKING SOUTH...A TROPICAL WAVE WAS NOTED OVER THE YUCATAN CHANNEL THAT EXTENDS NORTHWARD INTO THE EASTERN GULF AND HAS HELPED ENHANCE SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS. AN OLD FRONTAL BOUNDARY WAS BECOMING DIFFUSE OVER CENTRAL FL. A MORE EASTERLY WIND FLOW WILL BE IN PLACE FOR THURSDAY AS THE HIGH CONTINUES TO BUILD SOUTHWARD DOWN ERN SEABOARD. LOCAL EYES ARE LOOKING TOWARDS THE NEXT FEATURE BEGINNING ON FRIDAY. BIG QUESTION IS IMPACT, IF ANY, WITH THE STRONG EASTERLY WAVE MOVING OUT OF THE WESTERN CARIBBEAN INTO THE GULF. MODELS CONTINUE A RATHER LARGE SPREAD IN THEIR SOLUTIONS. THE ONE THING THEY ALL GENERALLY AGREE ON IS THAT AN ORGANIZED LOW WILL DEVELOP WITH THIS FEATURE. WHAT THEY DISAGREE ON IS WHERE THE LOW WILL GO OR HOW STRONG IT WILL BECOME. MOST OF THE GUIDANCE FOCUSES ANY DEVELOPMENT OVER THE WESTERN HALF OF THE GULF WHICH SHOULD KEEP LOCAL AREA MOSTLY DRY. .SHORT TERM (REST OF TONIGHT THROUGH EARLY THURSDAY)...ANY REMAINING LAND CONVECTION SHOULD WANE OVER SE ALA/SW GA AND THEN DISSIPATE BY MIDNIGHT. MARINE CONVECTION OVER APALACHEE WILL CONTINUE TO DIMINISH BUT BE SLOWER TO DISSIPATE. EXPECT LOWS FROM AROUND 70 NORTH TO MID 70S AT THE COAST. AREAS OF FOG WILL DEVELOP OVER PORTIONS OF THE INLAND AREAS LATE TONIGHT... ESPECIALLY IN RECENT RAIN AREAS...I.E ERN COUNTIES. ELY FLOW MAY LIMIT SMOKE FROM WAKULLA FIRES BUT WILL HAVE TO BE MONITORED. && .AVIATION... SHOWERS AND THUNDERSTORMS ARE DIMINISHING ACROSS THE TRI-STATE AREA THIS EVENING...WITH MOST OF THE REMAINING STORMS OVER SOUTHWEST GEORGIA MOVING WESTWARD INTO SOUTHEAST ALABAMA...ASSOCIATED WITH THE REMNANTS OF THE FLORIDA EAST COAST SEABREEZE. THESE STORMS SHOULD DIMINISH BEFORE MIDNIGHT...WITH VFR CONDITIONS OTHERWISE ACROSS THE AREA. EXPECT SOME PATCHES OF MVFR CONDITIONS IN LOW CLOUDS AND FOG BEFORE SUNRISE...MAINLY OVER SOUTH CENTRAL GEORGIA AND THE EASTERN FLORIDA BIG BEND...AS INDICATED IN THE KVLD AND KABY TAFS. THE BRISK EASTERLY FLOW WILL CONTINUE ON THURSDAY. HOWEVER...DRIER AIR WILL SPREAD WESTWARD...AND EXPECT ONLY ISOLATED AFTERNOON CONVECTION OVER INLAND AREAS. UNSETTLED CONDITIONS OVER THE GULF OF MEXICO WILL RESULT IN INCREASED SHOWERS OFFSHORE...AND SOME OF THESE ARE LIKELY TO SPREAD INLAND OVER COASTAL AREAS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE LATER TONIGHT AND THURSDAY. && .MARINE...WINDS OVER THE COASTAL WATERS ARE EXPECTED TO REMAIN ELEVATED AT LEAST THROUGH TONIGHT AS THE AXIS OF A TROPICAL WAVE TRAVERSES THE WATERS. OUTSIDE OF HIGHER GUSTS ASSOCIATED WITH CONVECTION...WINDS ARE FORECAST TO REMAIN JUST BELOW HEADLINE CRITERIA. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/DUVAL
Hazardous weather outlook, Aug 31, 8:13 PM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT WED AUG 31 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 813 PM EDT WED AUG 31 2011 /713 PM CDT WED AUG 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE WEST ACROSS THE WESTERN FLORIDA PANHANDLE AND ADJACENT GEORGIA AND WEAKEN INTO THE LATE EVENING. ADDITIONAL STORMS WILL DEVELOP ACROSS THE INTERACTION OF THE GULF SEA BREEZE AND WESTWARD MOVING GUST FRONT IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. A FEW OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS OF AT LEAST 40 MPH. OTHERWISE...FOG WILL LIKELY DEVELOP AFTER MIDNIGHT...ESPECIALLY OVER AREAS THAT RECEIVED RAIN ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY...ESPECIALLY ACROSS FLORIDA. WINDS AND SEAS MAY INCREASE TO EXERCISE CAUTION LEVELS THURSDAY AND FRIDAY AS AN AREA OF LOW PRESSURE SLOWLY DEVELOPS IN THE GULF OF MEXICO. THIS LOW PRESSURE SYSTEM WILL LIKELY BE MOVING TOWARD THE NORTHWEST GULF COAST BY THIS WEEKEND...BUT INCREASING TROPICAL MOISTURE EAST OF THIS SYSTEM MAY ENHANCE OUR RAIN CHANCES BY LATE THIS WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK/FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:43 AM EDT | Fire Weather Watch | TAE | Leon, Wakulla | 23 hr |
| Aug 31, 8:06 PM EDT | Special Weather Statement | TAE | Miller | 54 min |
| Aug 31, 8:14 PM EDT | Special Weather Statement | TAE | Miller | 46 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.